Schwarz-Christoffel mappings : A General approach

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

23 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)347-371
Journal / PublicationJournal of Computational Physics
Volume72
Issue number2
Publication statusPublished - Oct 1987
Externally publishedYes

Abstract

A general method is developed for constructing equations of the Schwarz-Christoffel type. These equations define conformal transformations between regions of the complex plane, each of whose boundaries may consist of straight or continuously curved line segments and corners. The more familiar types of Schwarz-Christoffel equations are rederived; and some new types are obtained. © 1987.

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.

Citation Format(s)